Depo-Provera
1 Replies
Depo-Provera - March 4

Dr Jacobs, I would like to know can the side affects from the Depo-Provera shot and from the birth control patch cause auto immune disorder? I have been on both, the shot back in 1996 and the patch from 2001-2004, I know they have awful side affects.

Can these affects cause miscarriages? and what do the Depo shot and Provera have in common? I have been given Provera to bring down my cycle before, a nurse told me they were bascially the same thing, any advice will be helpful.

Thank you Dr Jacobs, as always

 

Barry Jacobs, M. D. - March 4

Provera and the depot form are chemically the same. Provera, in either form, is not know to cause an auto-immune problem, or miscarriage.

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.




Forgot your password?
Need Help?  
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
Ask a Question